# SDR SWAA090585

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 6,450 hours, 3,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
